# SDR UALA2011102405754

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,027 hours, 15,372 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Defective
- Location: Speed Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AUTOSPEED BRAKES ONLY DEPLOYED PARTIALLY 50 PERCENT.  NO TIME.  REPLACED AUTOSPEED BRAKE ACTUATOR & K217 & K218 RELAYS.  OPS CHECKS NORMAL.
